# SDR CALA2019072401249

- Difficulty date: July 23, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHEMENT OF EA 2400-02285 OP1 STEP 2 REMOVAL OF EXTERNAL POWER RECEPTACLE DOOR FOUND 1EA CRACK AT INNER SKIN AFT LOWER CORNER AND PIECE MISSING ON FWD LOWER CORNER REF N/R 99838885 REMOVED EXTERNAL POWER RECEPTACLE INNER DOUBLER AND INSTALLED NEW INNER DOUBLER P/N 141A3722412 PO 1624055 PER REF SRM 51-40-02.
